| Model Number |
702-04-54E |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.
Event or Problem Description
Spoke to rep.Patient's left hip was revised due to loosening of the shell.The shell, liner, head and sleeve were revised to competitor acetabular components, and another stryker head and sleeve.Rep confirmed there are no allegations against the revised head, sleeve, or liner.
Additional Manufacturer Narrative
An event regarding loosening involving a trident ii shell was reported.The event was not confirmed.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs note the following: the photos present a recent explanted shell, liner and femoral head.Bone tissue/ ingrowth was noticed on the device.There is nothing else remarkable to report.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to loosening of the shell.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Spoke to rep.Patient's left hip was revised due to loosening of the shell.The shell, liner, head and sleeve were revised to competitor acetabular components, and another stryker head and sleeve.Rep confirmed there are no allegations against the revised head, sleeve, or liner.Update (b)(6) 2022 as per sales rep: patient's left hip was revised due to loosening of the shell.The shell, liner, head and sleeve were revised to competitor acetabular components, and another stryker head and sleeve.Rep confirmed there are no allegations against the revised head, sleeve, or liner.Rep reported that explant pictures can be provided, and that no further information will be released by the hospital or surgeon.